Second order equations reducible to $z_{xy}=0$ by a Bäcklund transformation
Doklady Akademii Nauk, Tome 316 (1991) no. 1, pp. 36-40
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_1_a7,
author = {M. Yu. Zvyagin},
title = {Second order equations reducible to $z_{xy}=0$ by a {B\"acklund} transformation},
journal = {Doklady Akademii Nauk},
pages = {36--40},
year = {1991},
volume = {316},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_1_a7/}
}
M. Yu. Zvyagin. Second order equations reducible to $z_{xy}=0$ by a Bäcklund transformation. Doklady Akademii Nauk, Tome 316 (1991) no. 1, pp. 36-40. http://geodesic.mathdoc.fr/item/DAN_1991_316_1_a7/